MAUDE Adverse Event Report: STRYKER GMBH GAMMA3 - LONG NAIL KIT R1.5, TI, RIGHT D10X300MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA3 - LONG NAIL KIT R1.5, TI, RIGHT D10X300MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 34250300S
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "both side nails (right and left) were prepared.A nail opened on the wrong side by the nurse, but the physician was not aware of this prior to use and only realised during the procedure.As a result of inserting the nail as is, a fracture occurred on the front outer side due to collision at the nail tip.After inserting the correct nail, two ccs pins were fixed and then wrapped the wire.".
 
Additional Manufacturer Narrative
A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.It has been confirmed that the event is user related and is not related to any alleged device malfunction, therefore, no device inspection is required.Based on investigation, the root cause was attributed to an user related issue, hcp did not properly check the implant before insertion, resulting in the wrong nail being implanted.Consequently, this event has been classified as off-label use.As a reminder, the instructions for use clearly state that: "every implant must be used in the correct anatomic location, consistent with accepted standards of internal fixation.Implants can be available in different versions, varying for example in length, diameter, angle, right-hand and left-hand versions, material and number of drilled holes.Select the required version carefully." a review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
GAMMA3 - LONG NAIL KIT R1.5, TI, RIGHT D10X300MM X 125DEG
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23968280
Report Number0008031020-2026-00001
Device Sequence Number17375623
Product Code HSB
UDI-Device Identifier04546540375322
UDI-Public(01)04546540375322(17)290131(10)K1A4C5C
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K034002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number34250300S
Device Lot NumberK1A4C5C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale